MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD NEXIVA¿ CLOSED IV CATHETER SYSTEM ¿ DUAL PORT MAXZERO NEEDLELESS CONNECTOR; INTRAVASCULAR CATHETER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD NEXIVA¿ CLOSED IV CATHETER SYSTEM ¿ DUAL PORT MAXZERO NEEDLELESS CONNECTOR; INTRAVASCULAR CATHETER
Model Number 383576
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A sample is available for evaluation.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using nexiva¿ closed iv catheter system ¿ dual port maxzero needleless connector a the needle detached from the safety mechanism.There was no report of patient impact.The following information was provided by the initial reporter: material no.: 383576 batch no.: 0300545 it was reported that needle was exposed and not protected, after iv was started.
 
Event or Problem Description
It was reported while using nexiva¿ closed iv catheter system ¿ dual port maxzero needleless connector a the needle detached from the safety mechanism.There was no report of patient impact.The following information was provided by the initial reporter: material no.: 383576 batch no.: 0300545.It was reported that needle was exposed and not protected, after iv was started.
 
Additional Manufacturer Narrative
H6: investigation summary: since no photos or samples displaying the condition reported were available for examination, we were unable to fully investigate this incident.A device history record review showed no non-conformances associated with this issue during the production of this batch.

Brand Name
BD NEXIVA¿ CLOSED IV CATHETER SYSTEM ¿ DUAL PORT MAXZERO NEEDLELESS CONNECTOR
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13638756
Report Number9610847-2022-00081
Device Sequence Number5215263
Product Code FOZ
UDI-Device Identifier00382903835768
UDI-Public00382903835768
Combination Product (Y/N)Y
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2023
Device Model Number383576
Device Catalogue Number383576
Device Lot Number0300545
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2022
Supplement Date Received by Manufacturer03/18/2022
Initial Report FDA Received Date03/01/2022
Supplement Report FDA Received Date04/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown